| Model Number |
M001182900 |
| Medical Device Problem Codes |
Entrapment of Device (1212); Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that guidewire stuck occurred.The stenosed targe lesion was located in the renal artery.A renegade? hi-flo? catheter infusion was selected for use.During the procedure, during the procedure, the catheter lumen was reported to be deformed, which caused the guidewire to become stuck.The procedure was completed using with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
E1: initial reporter facility name - (b)(6).E1: initial reporter facility number - (b)(6).